# SDR ASOA201701301115

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9414401501
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 281 ALC,S SMOKE DETECTOR CAGE IS BENT AND HAS ONE PIECE BROKEN OFF AND MISSING. REPAIRED CAGE IN ACCORDANCE WITH ECTC CARD NR REO 670-25-52-006 REV B DATED 2017-01-27 AND REO 670-25-52-006 REV E DATED 2016-09-09.
